How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Health
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
Type Your Health Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I stopped taking sertraline 100 mg days after having been on

Customer Question

I stopped taking sertraline 100 mg for 3 days after having been on it for 3 years. At the same time I ran out of omeprazole and Lipitor which I'd been taking for GERD and mildly elevated cholesterol. I woke up feeling anxious
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: Yes I'm having atrial fibrillation which I have had i
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr Chaithanya replied 5 months ago.


I'm Dr Chaithanya experienced Physician attending you.

It is withdrawal symptoms of sertraline that you are getting anxious.

Expert:  Dr Chaithanya replied 5 months ago.

You need to start again with 100mg, take for 1 week, and taper 25mg for every 2 weeks and then stop.

Expert:  Dr Chaithanya replied 5 months ago.

Continue with omeprazole and lipitor.

Hope this helps.

Any questions you can ask.

If done for now, request to leave a positive rating, only then, I'm compensated. Any bonus, I appreciate

Expert:  Dr Chaithanya replied 4 months ago.

Hi, Did you happen to see the answer, if so can I request for a positive rating, so that I'm compensated for the time.

Thanks for that!